# SDR REXA201100721

- Difficulty date: October 14, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N8883E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 17,988 hours, 15,464 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Pressure Switch
- Condition: Defective
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DM # 52399 (APU PUMP CAU MSG).  REMOVED AND REPLACED APU FUEL PUMP PRESSURE SWITCH IAW AMM 28-42-10, OPS CHECK GOOD, OK FOR SVC, THIS CLEARS DM.
